HMJ online

Volume 36, Number 1 (March, 2006)

Krzysztof Michalik
Sharp estimates of the Green function, the Poisson kernel and the Martin kernel of cones for symmetric stable processes

pp.1-21. Full text: PDF (171KB)

Toshihide Futamura and Yoshihiro Mizuta
Maximal functions for Lebesgue spaces with variable exponent approaching 1

pp.23-28. Full text: PDF (66KB)

Chieko Matsumoto and Hirofumi Wakaki
Asymptotic expansion for Lack-of-Fit test under nonnormality

pp.29-38. Full text: PDF (88KB)

Masahiko Taniguchi
The Teichmüller space of the ideal boundary

pp.39-48. Full text: PDF (95KB)

Mitsunori Imaoka
Extendibility of negative vector bundles over the complex projective space

pp.49-60. Full text: PDF (103KB)

Masahira Homma
An algorithm for determining the simplicity of (i, j)-curves on a surface

pp.61-76. Full text: PDF (186KB)

Hiroshi Mori
Global existence of the Cauchy problem for a chemotactic system with predator-prey dynamics

pp.77-111. Full text: PDF (235KB)

Emre Alkan, Alexandru Zaharescu and Mohammad Zaki
Unitary convolution for arithmetical functions in several variables

pp.113-124. Full text: PDF (106KB)

Mitsuhiko Ebata, Masaaki Eguchi, Shin Koizumi and Keisaku Kumahara
Analogues of sampling theorems for some homogeneous spaces

pp.125-140. Full text: PDF (144KB)

Osamu Saeki
Morse functions with sphere fibers

pp.141-170. Full text: PDF (211KB)

Satoru Fukasawa
Varieties with nonconstant Gauss fibers

pp.171-174. Full text: PDF (55KB)

Department Mathematics, Hiroshima Univ.

Department Mathematics, Hiroshima Univ.(in Japanese)